This morning I woke up with my face, neck, shoulders and upper back covered and hives. I've been on the pill for almost three months now, but we suspect that it might be the cause. My mom was allergic to tetra-cyclin, so we think that I might be too. I'm calling my doctor first thing tomorrow morning, but for now I just need to know if I should take my pill for today. I take it at about 10PM and I'm on the fourth last one before the sugar pills.
Tetracycline is an antibiotic, OTC is a birth control pill, so they're totally different things. Hives are usually indicative of an allergic reaction, so while I've heard of them being connected to birth control pills, it still seems a lot more likely that they'd be from something else. Since the hormones found in the pill occur naturally in your body anyway, it seems unlikely that they'd cause an allergic reaction. Have you changed soaps or laundry detergent, eaten something new, or been under a lot of stress recently?
------------------ Milke, with an L, Mrs BD to you, RATS, TMNTP, MF, CWCD, WAOTA
You're right, Milke. I'm not sure why we thought it was in the pill. Well, the hives have died down a bit with some anit-histamine, and its still a mystery. I've done absolutly nothing different in the last little while, so I don't know what's up. Hopefully they won't make a re-appearance.
Posts: 1747 | From: Winnipeg, Manitoba, Canada | Registered: Mar 2001
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.